Walnut Creek, CA
A 23-year-old female asked:
Inv. muscle twitching arond elbow. coming off anxiety meds. normal? when to worry? also losing weight by exerc. losing muscle? doesn't hurt but uncomf
1 doctor answer • 2 doctors weighed in
Family Medicine 44 years experience
Not uncommon : May time coming off of meds like what you are on can cause atypical muscle irritation but so can exercise so maintain the exercise and if the symptoms don't resolve after a couple of weeks then have it evaluated
3.1k viewsReviewed >2 years ago
Last updated Mar 11, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.